# SDR AALA972146

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

JFK - FLT 956 - RT GEN DRIVE LIGHT CAME ON WITH INTERMITTENT RT GEN DRIVE EICAS MSG RT GEN DRIVE DISCONNECTED PER PROCEDURE.  REPLACED RT IDG, LEAK CHECK, THEN SERVICE OPS OK.  APPROVED FOR SERVICE REMOVED PLACARD MEL AUTH 11-150DC-B CLEARED MIC SHEET 354240800/1239.  (M)
